MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SIZE 4/33 MONOBLOCK STEM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERS REVERS SIZE 4/33 MONOBLOCK STEM; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERS REVERS SIZE 4/33 MONOBLOCK STEM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/07/2025, it was reported by a sales representative via (b)(4) that an ar-9501-04-135p univers revers monoblock was loose and mismatched in size.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
UNIVERS REVERS SIZE 4/33 MONOBLOCK STEM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22665697
Report Number1220246-2025-03150
Device Sequence Number19752257
Product Code HSD
UDI-Device Identifier00888867439092
UDI-Public(01)00888867439092(11)240401(17)290331(10)23.01781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K230366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS SIZE 4/33 MONOBLOCK STEM
Device Catalogue NumberAR-9501-04-135P
Device Lot Number23.01781
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown